# SDR 98ZZZX3416

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6623Z
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0240
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Part number: 24411009
- Condition: Cracked
- Location: Mlg
- Part time: 2,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING A CRACKED ACTUATOR, THE LT MAIN GEAR PIVOT WAS ALSO FOUND CRACKED.  THIS PIVOT IS OF THE NEW STYLE AND PART NUMBER.  THIS IS AN ONGOING PROBLEM WITH THIS DESIGN.  SUBMITTER STATED MECHANIC SHOULD COMPLY WITH SB 90-1 AT LEAST EVERY 500 HOURS AND SET PARKING BRAKES DAILY WHICH WILL ALLOW BRAKE FLUID TO SEEP THROUGH THE CRACKS AND INDICATE IMMINENT FAILURE OF THE PIVOT ASSEMBLY.
